CSpace

浏览/检索结果: 共33条,第1-10条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
Controlling chaos in a pendulum equation with ultra-subharmonic resonances 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 42, 期号: 2, 页码: 1214-1226
作者:  Yang, Jianping;  Jing, Zhujun
收藏  |  浏览/下载:103/0  |  提交时间:2018/07/30
Occurrence and underlying mechanism of multi-stripe chaotic attractors 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 41, 期号: 5, 页码: 2250-2258
作者:  Wu, Jianxin;  Hong, Yiguang;  Chen, Guanrong
收藏  |  浏览/下载:75/0  |  提交时间:2018/07/30
Control of chaos in a three-well duffing system 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 41, 期号: 3, 页码: 1311-1328
作者:  Yang, Jianping;  Jing, Zhujun
收藏  |  浏览/下载:91/0  |  提交时间:2018/07/30
Bifurcations and chaos in three-well Duffing system with one external forcing 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 40, 期号: 3, 页码: 1449-1466
作者:  Huang, Jicai;  Jing, Zhujun
收藏  |  浏览/下载:97/0  |  提交时间:2018/07/30
Striped attractor generation and synchronization analysis for coupled Rossler systems 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 39, 期号: 1, 页码: 322-331
作者:  Wu, Jianxin;  Chen, Qingfei;  Hong, Yiguang
收藏  |  浏览/下载:88/0  |  提交时间:2018/07/30
Inhibition of chaos in a pendulum equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 35, 期号: 4, 页码: 726-737
作者:  Yang, Jianping;  Jing, Zhujun
收藏  |  浏览/下载:95/0  |  提交时间:2018/07/30
Bifurcations of periodic orbits and chaos in damped and driven morse oscillator 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 35, 期号: 3, 页码: 486-505
作者:  Jing, Zhujun;  Deng, Jin;  Yang, Jianping
收藏  |  浏览/下载:93/0  |  提交时间:2018/07/30
Complex dynamics in three-well duffing system with two external forcings 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 33, 期号: 3, 页码: 795-812
作者:  Jing, Zhujun;  Huang, Jicai;  Deng, Jin
收藏  |  浏览/下载:95/0  |  提交时间:2018/07/30
Linear feedback control, adaptive feedback control and their combination for chaos (lag) synchronization of LC chaotic systems 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 33, 期号: 2, 页码: 419-435
作者:  Yan, Zhenya;  Yu, Pei
收藏  |  浏览/下载:64/0  |  提交时间:2018/07/30
Complex dynamics in Josephson system with two external forcing terms 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 30, 期号: 1, 页码: 235-256
作者:  Yang, JP;  Feng, W;  Jing, ZJ
收藏  |  浏览/下载:97/0  |  提交时间:2018/07/30